Hello Opera Singer, I cannot answer or comment regarding those first things that you mentioned, but I can say the following:
It seems very odd to me that you are taking that much prednisone and you are losing weight. It is usually the opposite, at least for me and anyone else that I have ever spoken with who had to take that high of a daily dose of prednisone.
It has been a good while since my doctor tried giving me these two different types of medicine. One was Humira and the other one I cannot recall, it might have been Enbrel, but I cannot be sure. The Humira was a shot that I gave myself, and the other drug I tried was administered through an I.V.. The Humira worked for me, whereas the one that was administered through an I.V. did not work for me. Every time I tried it I would have a bad reaction.
I agree with the other poster about trying to find a very qualified center and physician and getting a second opinion. Good luck to you and please let us know what you find out.